# SDR CALA2013081400563

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 50,914 hours, 17,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR WEB AT BS 663 LT SIDE FOUND 1" CRACK AT LBL-43 & WL-197.  ALL WORK ACCOMPLISHED IAW SRM 57-10-10, REPAIR-3, PAGE-209, FIG-20 4 AND IAW PAGE 211, TABLE-B.
